Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 135167, 10 pages
http://dx.doi.org/10.1155/2011/135167
Research Article

A Note on Iwasawa-Type Decomposition

1CEGEP, Champlain St. Lawrence, QC, Canada G1V 4K2
2Department of Mathematics, The University of Arizona, Tucson, AZ 85721-0089, USA

Received 2 December 2010; Accepted 25 February 2011

Academic Editor: Hans Engler

Copyright © 2011 Philip Foth. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Philip Foth, “A Note on Iwasawa-Type Decomposition,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 135167, 10 pages, 2011. https://doi.org/10.1155/2011/135167.